- Modification of probability distributions applied to word length rese…
Number of the records: 1  

Modification of probability distributions applied to word length research

  1. Wimmer, Gejza, 1949- Modification of probability distributions applied to word length research / Gejza Wimmer, Viktor Witkovský, Gabriel Altmann

    In Journal of Quantitative Linguistics. -- New York : Taylor & Francis Group, 1999. -- ISSN 0929-6174. -- ISSN 1744-5035. -- Vol. 6, no. 3 (1999), pp. [1-11]

    1. pravdepodobnosť 2. matematika

    I. Witkovský, Viktor
    II. Altmann, Gabriel
    III. Journal of Quantitative Linguistics. -- Vol. 6, no. 3 (1999), pp. [1-11]

    51
    BB301
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.